# SDR UPS06847407

- Difficulty date: July 13, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER LE UPPER RIB AT XFS 415 IS CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0 FIG 002, 51-1-21 AND 51-1-20D.  SAT PREVIOUSLY SENT THIS WRITEUP WITH WRONG TAIL NR.
